Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prescribed with steroid shot, zpack, cough syrup, codeine after detecting junk on checking the lower back with stethoscope. Meaning?

Went to doctor, he used stethoscope on lower back then gave steroid shot, perscribe zpak and cough syrup with codeine . All he said was, yep, you ve got some junk in there. What did that mean? Chest infection? Bronchitis? Pneumonia? I was waiting for him to give explanation when he walked out of the room and sent nurse in with the shot.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the Heath care Magic,
Dear you have not given any history or symptoms to correlate. But still i can presume that you are having some chest infection probably pneumonia or bronchitis which can be heard by the stethoscope and might have been labelled as junk. That is why you have been prescribed codeine and antibiotic.
presumably If you are suffering with these mentioned diseases. Hope you should respond to this treatment
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor